Repositorio de producción científica de la Universidad de Sevilla

Qualitative and quantitative properties for the space ℓp,q

Opened Access Qualitative and quantitative properties for the space ℓp,q
Estadísticas
Icon
Exportar a
Autor: Domínguez Benavides, Tomás
López Acedo, Genaro
Xu, Hong-Kun
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1996
Publicado en: Houston Journal of Mathematics, 22 (1), 89-100.
Tipo de documento: Artículo
Resumen: The space lp,q is simply the space lp but renormed by 1 Ixlp,q =(11x+llg + IIx-IIg);, ß E where II'[Ip is the usual lp norm and x + and x- are the positive and negative. parts of x, respectively. Bynum used lp,1 and Smith and Turett used 12,1 to show that neither normal structure nor uniform normal structure is a self dual property for Banach spaces. In this paper we present some more qualitative and quantitative properties for Ip,q; in particular, we provide an affirmative answer to a question of Khamsi.
Cita: Domínguez Benavides, T., López Acedo, G. y Xu, H. (1996). Qualitative and quantitative properties for the space ℓ p,q. Houston Journal of Mathematics, 22 (1), 89-100.
Tamaño: 573.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45267

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones